In this article, we prove some normality criteria for a family of meromorphic functions, which involves sharing of a nonzero value by certain differential monomials generated by the members of the family. These results generalize some of the results of Schwick.
Meromorphic functions, holomorphic functions, shared values, normal families
DATT, GOPAL and KUMAR, SANJAY
"Some normality criteria,"
Turkish Journal of Mathematics: Vol. 40:
6, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss6/8